| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that during an intraocular lens (iol) implant procedure, after injecting viscoelastic loading module was nonfunctional.The iol can't be inserted into the cartridge.There was no patient harm.Additional information has been requested, yet no new information received.
Additional Manufacturer Narrative
The product was returned for analysis and the reported complaint was observed.The device was returned loose inside the product carton.The lock-out assembly has been removed.Viscoelastic is observed in the device.The lens is present in the lens bay.The lever is moving freely and the plunger is not advancing.The device is taken apart for further evaluation.The canister is fully punctured.Krytox is observed on the canister neck.No damage observed to o-rings.The device was reloaded and was reactivated with a new canister.The failure mode could not be replicated; the device activated with no issues.The root cause for the reported complaint is deemed to be manufacturing related (the faulty sub-assembly is supplied by company vendor in bray).The product did not meet specifications.The plunger is not advancing when the lever is pressed.Based on the results from company product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).